Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Some extremal $ 2$-bases


Authors: J. Riddell and C. Chan
Journal: Math. Comp. 32 (1978), 630-634
MSC: Primary 10L05
MathSciNet review: 0476685
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By means of a computer search, some extremal additive bases have been constructed which have heretofore been unknown.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10L05

Retrieve articles in all journals with MSC: 10L05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1978-0476685-7
PII: S 0025-5718(1978)0476685-7
Article copyright: © Copyright 1978 American Mathematical Society